MARTI VALLÈ, M.D.; JOSé L. TOVAR, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Acute interstitial nephritis and minimalchange glomerulopathy has been reported as adverse reactions with most of the nonsteroidal antiinflammatory drugs (1-3), although isolated nephrotic syndrome secondary to minimalchange glomerulopathy has been infrequently attributed to these kinds of drugs (4). However, the syndrome has never been associated with the nonsteroidal antiinflammatory agent, salsalate, as it is herein reported.
A 76-year-old man was hospitalized with a clinical and biologic nephrotic syndrome. Major biochemical abnormalities included a serum albumin level of 1.63 gm/dL and proteinuria, 11 g/24-h urine sample. Moderate renal insufficiency with a serum creatinine level of 2.6 mg/dL was
VALLÈ M, TOVAR JL. Salsalate and Minimal-Change Nephrotic Syndrome. Ann Intern Med. 1987;107:116. doi: 10.7326/0003-4819-107-1-116_2
Download citation file:
Published: Ann Intern Med. 1987;107(1):116.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use